Hasan, Yahya Qaid

  • Vol 10, No 6 (2020) - Articles
    The general solution for singular equations of (n+1) order using Adomian decomposition method
    Abstract  PDF
  • Vol 11, No 2 (2021) - Articles
    Using Adomian decomposition method for solving systems of second order ordinary differential equations
    Abstract  PDF
  • Vol 12 (2022) - Articles
    To solving second order ordinary differential equations with singular points by Adomian decomposition method
    Abstract  PDF


 

Copyright ©2022 JMCS